Hi I'm on my 4th day if taking T3 and I've severe palpitations and tremors/shaking is this normal at first?
I was over medicated on 100mcg levo so reduced to 75 and just taking 1/4 of 25mcg of T3. Couldn't get it from my Endo so bought it myself and told my GP I was going to self medicate, he panicked and said he couldn't support me but wanted to help me and would prescribe it with permission from my Endo. My Endo saw me straight away and agreed to look after me and as I'd bought them to start taking my T3. He suggested 1/2 pill but I said I was going to do 1/4 and he said that was very sensible and agreed but not to increase after 2 weeks but rather in 4 once we had bloods done. Luckily I have a supportive Endo but I know it was due to the cost. Surprised he's let me take my own though? TBH I always expect side effects when I change my levo dose but do feel a little strange, couldn't sleep last night either as palpatations were so bad in my head and chest. Any advice?